Alert archive / North Carolina / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 34, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at May 5, 2008, 3:42 PM EDT for Brunswick County, New Hanover County, Pender County, North Carolina. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2008, 3:42 PM EDT (19:42 UTC)
- Expired
- May 5, 2008, 4:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
Counties Brunswick County, NC, New Hanover County, NC, Pender County, NC
The radar
The Wilmington radar (KLTX), 62 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 3:45 PM EDT | HAIL 0.75 | Castle Hayne, NC | EMS REPORTED HAIL ON THE PENDER AND NEW HANOVER COUNTY LINE ALONG HIGHWAY 117 JUST NORTH OF CASTLE HAYNE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 7.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1119 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KILM 051941
SVRILM
NCC019-129-141-052030-
/O.NEW.KILM.SV.W.0034.080505T1942Z-080505T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
342 PM EDT MON MAY 5 2008
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BRUNSWICK COUNTY IN SOUTHEAST NORTH CAROLINA
NEW HANOVER COUNTY IN SOUTHEAST NORTH CAROLINA
SOUTHERN PENDER COUNTY IN SOUTHEAST NORTH CAROLINA
* UNTIL 430 PM EDT
* AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR CASTLE HAYNE...OR 7 MILES NORTH OF
WRIGHTSBORO...AND MOVING SOUTH AT 14 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BAYSHORE BY 400 PM...
WRIGHTSBORO BY 405 PM...
SMITH CREEK BY 410 PM...
WINDEMERE BY 415 PM...
LELAND BY 420 PM...
WILMINGTON BY 425 PM...
MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.
IF YOU OBSERVE SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.
LAT...LON 3444 7777 3420 7776 3420 7778 3419 7778
3416 7782 3413 7784 3414 7802 3445 7799
TIME...MOT...LOC 1942Z 005DEG 12KT 3435 7789
$$
REK2 follow-up statements
000
WWUS52 KILM 052006
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
406 PM EDT MON MAY 5 2008
NCC019-129-141-052030-
/O.CON.KILM.SV.W.0034.000000T0000Z-080505T2030Z/
PENDER NC-NEW HANOVER NC-BRUNSWICK NC-
406 PM EDT MON MAY 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN BRUNSWICK...NEW HANOVER AND SOUTH CENTRAL PENDER
COUNTIES...
AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR WRIGHTSBORO...MOVING SOUTH AT 17 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WINDEMERE BY 415 PM EDT...
WILMINGTON BY 425 PM EDT...
MASONBORO BY 430 PM EDT...
IF YOU OBSERVED SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA.
LAT...LON 3444 7777 3420 7776 3420 7778 3419 7778
3416 7782 3413 7784 3414 7802 3445 7799
TIME...MOT...LOC 2006Z 350DEG 14KT 3428 7790
$$
REK000
WWUS52 KILM 052027
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
428 PM EDT MON MAY 5 2008
NCC019-129-141-052038-
/O.EXP.KILM.SV.W.0034.000000T0000Z-080505T2030Z/
PENDER NC-NEW HANOVER NC-BRUNSWICK NC-
428 PM EDT MON MAY 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BRUNSWICK...NEW
HANOVER AND SOUTH CENTRAL PENDER COUNTIES WILL EXPIRE AT 430 PM
EDT...
AT 422 PM EDT...THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING
HAS WEAKENED...THUS THE WARNING WAS ALLOWED TO EXPIRE.
IF YOU OBSERVED SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA.
LAT...LON 3444 7777 3420 7776 3420 7778 3419 7778
3416 7782 3413 7784 3414 7802 3445 7799
TIME...MOT...LOC 2028Z 350DEG 14KT 3420 7788
$$
REKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:24 PM EDT, 18 minutes earlier.
Area forecast discussion, May 5, 3:24 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 324 PM EDT MON MAY 5 2008 .SYNOPSIS... A LOW PRESSURE AREA ON A FRONTAL SYSTEM OFF THE COAST OF CHARLESTON WILL CONTINUE TO MOVE AWAY FROM THE WATERS. HIGH PRESSURE WILL THEN SLOWLY BUILD IN...MOVING OVERHEAD AND THEN OFFSHORE ON WEDNESDAY. A COLD FRONT IS EXPECTED TO MOVE OVER THE WATERS ON FRIDAY AND STALL OVER THE REGION SATURDAY AND SUNDAY. A STRONG COLD FRONT WILL PUSH ACROSS THE REGION EARLY MONDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 3 PM MONDAY...THUNDERSTORMS PRODUCING LARGE HAIL CONTINUE OVER PORTIONS OF THE AREA THIS AFTERNOON. SEVERE THUNDERSTORM WATCH CONTINUES THROUGH 7 PM. THIS IS IN RESPONSE TO LOW FORMED ON STATIONARY FRONT JUST OFFSHORE CHARLESTON. THUNDERSTORMS WILL CONTINUE TO MEANDER IN THE LIGHT STEERING FLOW THROUGH THE AFTERNOON TO AROUND SUNSET. OVERNIGHT...CLOUD COVER OVERNIGHT SHOULD SLOWLY DISSIPATE AFTER CONVECTION HAS CEASED WITH TEMPERATURES FALLING INTO THE MID 50S. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... AS OF 3 PM MONDAY...NORTHWEST FLOW AT THE MID LEVELS INITIALLY WILL TRANSITION TO RIDGE CONFIGURATION BY THE END OF THE PERIOD. AT THE SURFACE...WEAK HIGH PRESSURE WILL FINALLY BUILD IN FROM THE WEST/NORTHWEST. PRECIPITABLE WATERS DROP BELOW ONE INCH AND GUIDANCE DROPS SURFACE DEW POINTS TO BELOW 60 IN ALL AREAS. INTERESTING TO NOTE THE GFS AND NAM AGREE ON CRANKING OUT A BIT OF PRECIP. DIRECTLY ALONG THE COAST VIA THE SEA BREEZE TUESDAY. SUBSEQUENT SHIFTS MAY WANT TO ADD ISOLATED ALONG THE COAST. OTHERWISE...SHOULD BE BASICALLY A TEMPERATURE FORECAST AND WILL LEAN TOWARD THE WARMER MAV NUMBERS. && .LONG TERM /THURSDAY THROUGH SUNDAY/... AS OF 3 PM MONDAY...LONG TERM STARTS OUT WITH INCREASING SOUTHERLY WINDS AS GRADIENT TIGHTENS BETWEEN HIGH PRESSURE MOVING EAST OFF THE SOUTHEAST COAST AND LOW PRESSURE DEVELOPING OVER THE PLAINS. AS THE LOW TRACKS TOWARD THE MID ATLANTIC COAST IT WILL DRAG A COLD FRONT ACROSS LOCAL AREA ON FRIDAY. DUE TO LATEST TIMING OF FRONT...LOOKS LIKE BEST DIURNAL ENHANCEMENT WILL REMAIN TO THE WEST OF ILM CWA THURS AFTERNOON...BUT THURS EVENING MOISTURE INCREASES ALONG WITH LLJ UP TO 35 TO 40 KTS AND THEREFORE EXPECT SOME SHOWERS/TSTMS ACROSS MAINLY WESTERN PORTIONS OF CWA. HEADING LATER INTO THU NIGHT...LLJ WILL CONTINUE TO INCREASE AS WINDS VEER AROUND THE SW AND MOISTURE CONTINUES TO POOL AHEAD OF FRONT AS SHORTWAVE TRAVERSES THE REGION AROUND MIDNIGHT. LOOKS LIKE MAIN SHORTWAVE ENERGY WILL REMAIN TO THE NORTH...BUT EXPECT BEST CHC OF PCP TO LINE UP THURS EVENING THROUGH EARLY FRI MORNING. AS MENTIONED PREVIOUSLY ACTUAL FROPA LATER ON FRIDAY MAY END UP BEING DRY. AS FOR REST OF WEEKEND THROUGH MONDAY...THERE REMAINS MUCH UNCERTAINTY. SHOULD SEE SOME DRYING BEHIND FRONT FRI NIGHT INTO EARLY SAT..BUT FRONT STALLS OUT TO THE SOUTH AND MAY MOVE BACK NORTH AS WARM FRONT LATE SAT INTO SUN BEFORE ANOTHER FRONT EFFECTS AREA LATE SUN INTO EARLY MONDAY. FOR NOW...WENT WITH LOW END POPS FOR MOST PERIODS AND TRIED TO SHOW SOME TRENDS WITH CLOUDS. TEMPS WILL REMAIN NEAR OR ABOVE CLIMO THROUGH MOST OF THE PERIOD....WITH HIGHS REACHING INTO THE 80S MOST DAYS...AND SLIGHTLY COOLER ALONG THE COAST. && .AVIATION /18Z MONDAY THROUGH SATURDAY/...POSSIBLE MVFR CEILINGS FROM AFTERNOON CONVECTION THROUGH 00 UTC. VFR CONDITIONS WILL RETURN AFTER 00 UTC BUT POSSIBLE MVFR VISIBILITIES FROM BR AFTER 06 UTC. EXTENDED OUTLOOK MONDAY THROUGH FRIDAY...A CHANCE OF MVFR/IFR ASSOCIATED WITH THUNDERSTORMS THURSDAY NIGHT INTO SATURDAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... WINDS WILL REMAIN 10 KNOTS OR LESS AND WILL BACK FROM THE EAST TO THE NORTH AS FRONTAL BOUNDARY SHIFTS TO THE SOUTH. SEAS ARE EXPECTED TO INCREASE NORTH OF CAPE FEAR TO 2 TO 3 FEET BY MORNING...ELSEWHERE SEAS WILL REMAIN 1 TO 2 FEET. SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... AS OF 3 PM MONDAY...THE BIG STORY MARINE WISE WILL BE A WIND SHIFT AS WEAK HIGH PRESSURE BUILDS IN FROM THE WEST/NORTHWEST AND EVENTUALLY MOVES OFF THE COAST. LOW LEVEL WINDS THROUGH 850MB ARE VERY LIGHT AND DO NOT ANTICIPATE MUCH OVER 10 KNOTS ACROSS ALL WATERS THROUGH THE PERIOD. SEAS SHOULD REMAIN RELATIVELY LOW AS WELL WITH 2-3 FEET. LONG TERM /THURSDAY THROUGH FRIDAY/... AS OF 3 PM MONDAY...MORE SUBSTANTIAL RETURN FLOW IN THE 10 TO 20 KT RANGE BY THURS AS GRADIENT TIGHTENS BETWEEN HIGH PRESSURE MOVING OFF TO THE EAST AND A DEVELOPING LOW PRESSURE SYSTEM ACROSS THE PLAINS. PERSISTENT SOUTHERLY WINDS WILL DRIVE SEAS UP TO INTO THE 3 TO 5 FT RANGE BY THURS AFTERNOON AND MOST LIKELY REACHING SMALL CRAFT BY THURS NIGHT IN OUTER WATERS. SEAS SHOULD PEAK IN THE 6 TO 8 FT RANGE...MAINLY IN THE OUTER WATERS FRI MORNING AS A COLD FRONT APPROACHES. AFTER COLD FRONT MOVES THROUGH ON FRI SEAS WILL BEGIN TO DECREASE IN AN OFF SHORE FLOW THROUGH FRIDAY NIGHT AND SHOULD BE BELOW SCA BY EARLY SAT MORNING. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && SYNOPSIS...DRH NEAR TERM...DRH SHORT TERM...SHK LONG TERM...RGZ AVIATION...REK
Hazardous weather outlook, May 5, 11:59 AM EDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 1159 AM EDT MON MAY 5 2008 AMZ250-252-254-256-061600- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1159 AM EDT MON MAY 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STRONG THUNDERSTORMS ARE POSSIBLE ACROSS THE WATERS THROUGH THIS EVENING. THE PRIMARY THREAT FROM THESE THUNDERSTORM WILL BE LARGE HAIL. IN ADDITION LOCALIZED WIND GUSTS UP TO 35 KNOTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-061600- ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN- 1159 AM EDT MON MAY 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE TODAY. THE PRIMARY THREAT WILL BE LARGE HAIL. THUNDERSTORM ACTIVITY WILL WEAKEN DURING THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. REK
In the hours before
Local storm report, May 5, 2:45 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
245 PM EDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL BURGAW 34.55N 77.93W
05/05/2008 E0.75 INCH PENDER NC LAW ENFORCEMENT
PENNY SIZE HAIL WAS REPORTED.
&&
LOEWENTHLocal storm report, May 5, 3:00 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
300 PM EDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 2 S LORIS 34.03N 78.89W
05/05/2008 E0.75 INCH HORRY SC EMERGENCY MNGR
PENNY SIZE HAIL WAS REPORTED.
&&
LOEWENTHSpecial weather statement, May 5, 3:13 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 313 PM EDT MON MAY 5 2008 NCZ087-052015- ROBESON- 313 PM EDT MON MAY 5 2008 ...STRONG THUNDERSTORMS MOVING INTO ROBESON COUNTY... AT 3:15 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS MOVING INTO ROBESON COUNTY. THESE THUNDERSTORMS HAVE THE CAPABILITY OF PRODUCING SMALL HAIL...GUSTY WINDS UP TO 40 MPH AND FREQUENT DANGEROUS LIGHTNING. COMMUNITIES IN THE PATH OF THESE STORMS ARE LUMBERTON...ALMA...BARKER TEN MILE...BARNESVILLE...BUIE...ELROD...FAIRMONT...HESTERTOWN... HOWELLSVILLE...PEMBROKE...PURVIS AND RAEMON. && STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WEATHER.GOV/ILM. 15
Local storm report, May 5, 3:22 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
322 PM EDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL BOLTON 34.32N 78.40W
05/05/2008 E1.00 INCH COLUMBUS NC PUBLIC
QUARTER SIZE HAIL WAS REPORTED.
&&
LOEWENTHLocal storm report, May 5, 3:34 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
334 PM EDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 7 N RIEGELWOOD 34.43N 78.23W
05/05/2008 E0.88 INCH BLADEN NC TRAINED SPOTTER
NICKEL SIZE HAIL COVERED THE GROUND.
&&
LOEWENTHLocal storm report, May 5, 3:40 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
340 PM EDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 1 NE ROCKY POINT 34.44N 77.87W
05/05/2008 E0.75 INCH PENDER NC NWS EMPLOYEE
PENNY SIZE HAIL FELL AT THE INTERSECTION OF HWY 177 AND
210.
&&
LOEWENTHThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 2:38 AM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus, Robeson | 40 min |
| May 5, 12:54 PM EDT | Severe Thunderstorm Warning | ILM | Brunswick, Columbus | 36 min |
| May 5, 1:37 PM EDT | Severe Thunderstorm Warning | ILM | Brunswick, Columbus | 38 min |
| May 5, 1:58 PM EDT | Severe Thunderstorm Warning | ILM | Pender | 62 min |
| May 5, 2:33 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus | 42 min |
| May 5, 3:08 PM EDT | Severe Thunderstorm Warning | ILM | Pender | 67 min |
| May 5, 3:24 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus | 66 min |
| May 5, 3:55 PM EDT | Severe Thunderstorm Warning | ILM | Robeson | 40 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.